# SDR CA011113024

- Difficulty date: November 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,627 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Part number: BVO330002020
- Condition: Failed
- Location: Row 2
- Part time: 23,478 hours, 26,059 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER DEPLANING THE PASSENGERS THE FLIGHT ATTENDANT NOTED A BURNING SMELL IN FORWARD CABIN AREA.INVESTIGATION REVEALED THAT THE BULB IN THE CABIN OVERHEAD LIGHTING AT ROW 3 WAS ARCING AT THE AFT SOCKET (PLUNGER TYPE). THE BULB WAS REMOVED AND THE CABIN LIGHTINGAT THIS POSITION DE-ACTIVATED AND DEFERRED.
